# SDR P5CA2021083100340

- Difficulty date: August 27, 2021
- Submitted: August 31, 2021
- Operation: Air carrier
- Aircraft: N644GT
- Make and model: Boeing 767-3JHF
- Aircraft serial: 37810
- System (JASC): 4990 · APU Oil System
- Part: Oil Cooler
- Part number: 1601761
- Part serial: 8908
- Condition: Leaking
- Location: Apu
- Stage of operation: IN
- How discovered: 9
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

FOUND APU OIL LEAK FROM AIR-OIL COOLER( REMOVED AND REPLACED APU AIR TO OIL COOLER ASSY THEN OPER CHKD OK PER AMM 49-27-09/401.    )
